# SDR UALA2011010300039

- Difficulty date: January 2, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 61,301 hours, 11,338 cycles
- Engine: Pwa PW4077
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Check Valve
- Part number: 71425
- Part serial: 30
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER ADP C1 MODULE RPL.  DUE TO PREVIOUS FAILURE OF THE PRESSURE TRANSDUCER CHECK VALVE IN THE FILTER MODULE, AS A PRECAUTION NEED TO REPLACE THE COMPLETE FILTER MODULE. NO LEAKS NOTED.
